# SDR C2XA03CL208

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA FLIGHT 2885, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM BNA.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
